# SDR R61A2021011700066

- Difficulty date: January 8, 2021
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008668005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 RT SIDE HAS CRACK.  REPLACED, IAW SRM 51-41-01, 51-42-01 & 51-43-01.
